# SDR CALA2022040400865

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 143N52093
- Condition: None
- Location: Rbl 65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- MAIN CABIN STA 700-720 RBL65 GUTTER SUPPORT REQUIR ES REPLACEMENT DUE TO OFFSET CREATED BY FLOOR BEAM REPAIR. TRANS CRIBED FROM HAECO GSO NRC 9285579
